Classes of models and sets of sentences with the intersection property
Annales scientifiques de l'Université de Clermont. Mathématiques, Tome 7 (1962) no. 1, pp. 39-53.
@article{ASCFM_1962__7_1_39_0,
     author = {Rabin, Michael O.},
     title = {Classes of models and sets of sentences with the intersection property},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     pages = {39--53},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {7},
     number = {1},
     year = {1962},
     mrnumber = {284325},
     language = {en},
     url = {http://www.numdam.org/item/ASCFM_1962__7_1_39_0/}
}
Rabin, Michael O. Classes of models and sets of sentences with the intersection property. Annales scientifiques de l'Université de Clermont. Mathématiques, Tome 7 (1962) no. 1, pp. 39-53. http://www.numdam.org/item/ASCFM_1962__7_1_39_0/

[1] C.C. Chang - A remark on convex classes, Abstract 579, Bull. Amer. Math. Soc. 66 (1954), p. 396.

[2] C.C. Chang -Unions of chains of models and direct products of models, Summer Institute for, Symbolic Logic, Cornell University (1957), pp. 141-143. | Zbl 0096.24205

[3] J. Los and R. Suszko - On the extending of models IV, Fund, Math. 44 (1957), pp. 52-60. | MR 89813 | Zbl 0078.00604

[4] M.O. Rabin - Characterization of convex systems of axioms, Abstract 571-65, Notices Amer. Math. Soc. 7 (1960), p. 503.

[5] A. Robinson - On the Metamathematics of Algebra, North-Holland Publishing Co., Amsterdam, 1951. | MR 46322 | Zbl 0043.24702